Alert archive / New Mexico / Tornado Warnings in 2023
Tornado Warning 8, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at May 28, 2023, 6:40 PM MDT for Curry County, New Mexico. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2023, 6:40 PM MDT (00:40 UTC)
- Expired
- May 28, 2023, 7:11 PM MDT
- In force
- 31 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Curry County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1683 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.4
The text
As transmitted.
084
WFUS55 KABQ 290040
TORABQ
NMC009-290130-
/O.NEW.KABQ.TO.W.0008.230529T0040Z-230529T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
640 PM MDT Sun May 28 2023
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
Northeastern Curry County in east central New Mexico...
* Until 730 PM MDT.
* At 639 PM MDT, a severe thunderstorm capable of producing a tornado
was located 11 miles north of Ranchvale, or 15 miles north of
Clovis, moving northeast at 15 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Bellview around 730 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3457 10331 3470 10338 3491 10304 3460 10304
TIME...MOT...LOC 0039Z 229DEG 11KT 3466 10327
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
$$
MA/DC1 follow-up statement
696
WWUS55 KABQ 290111
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
711 PM MDT Sun May 28 2023
NMC009-290120-
/O.CAN.KABQ.TO.W.0008.000000T0000Z-230529T0130Z/
Curry-
711 PM MDT Sun May 28 2023
...THE TORNADO WARNING FOR NORTHEASTERN CURRY COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3457 10331 3470 10338 3491 10304 3460 10304
TIME...MOT...LOC 0106Z 229DEG 11KT 3472 10318
$$
GuyerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 28, 5:29 PM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 28, 5:29 PM MDT, 1 hour 11 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 529 PM MDT Sun May 28 2023 ...New AVIATION... .SYNOPSIS... Issued at 237 PM MDT Sun May 28 2023 Isolated storms will be possible this afternoon into the evening across the eastern plains. A storm or two could become strong to severe. Thunderstorm activity becomes less robust Monday and Tuesday before trending back up on Wednesday across the eastern plains. Breezy conditions also return to central areas on Wednesday. Daily rounds of showers and thunderstorms will be possible across the central mountains and eastward through the weekend. Temperatures will be near to below normal. && .SHORT TERM... (This evening through Monday night) Issued at 237 PM MDT Sun May 28 2023 Drier air continues to make progress across central NM this afternoon where humidities continue to crater and cumulus which tried to develop during the late morning has mostly been obliterated. SPC Outlook has continued to shift the slight risk area away from northeast NM while maintaining the marginal risk area along and east of a line from east of Raton to east of Ruidoso. The HRRR has persisted with mostly isolated activity over this area and even the RAP shows sparse cells. The NAM12 has a couple of clusters over far northeast NM as well as far east central/southeast NM early this evening but they quickly move into TX. They all suggest low level moisture will make a run westward again tonight but not as far west as previous nights and made a gesture towards this by adding some patchy fog to the Clovis/Portales area late tonight/early Monday morning. The building upper ridge over NM on Memorial Day and Monday night would lead to even fewer showers and storms over the east and even less of a westward slosh of low level moisture Monday night. However, northeast NM would be under northwest flow aloft so would be the more likely area to see showers or storms during this time. Overall, temperatures won't stray too far from normal for most locales. && .LONG TERM... (Tuesday through Saturday) Issued at 237 PM MDT Sun May 28 2023 Upper level ridging intensifies on Tuesday, the axis of which shifting across eastern NM. The upper level forcing removed and optimal moisture shunted well east of NM, thunderstorm development will be greatly limited. What little activity does develop will be isolated to the northeast, where embedded shortwaves will help to embolden recycled moisture and orographic lift. Meanwhile, a deep upper low off the coast of SoCal will begin to track inland. This will bring increasing southwest flow aloft on Wednesday as the system quickly makes its way to AZ. Breezy to locally windy conditions will plague central zones in the afternoon. With amplified south winds anticipated in the RGV, there may be some potential for the event to over-perform beyond model guidance. This setup will need to be monitored in the coming updates to see if wind highlights will be necessary across the middle and lower RGV. While dry conditions will ensue across western zones, the central mts and eastward may find themselves party to another afternoon of severe weather. The latest model guidance suggests that moisture won't be as rich and available energy will pale in comparison to the previous week. Nonetheless, the basic mechanisms will be present to produce robust thunderstorms Wednesday afternoon, particularly north of I-40. This will be the setup to monitor as models become more refined and additional severe parameters come into better focus. The struggle continues beyond Wednesday with how the low will evolve. Better agreement has been reached on the system ejecting into CO as another low attempts to organize in western AZ. This would allow activity to continue Thursday afternoon across eastern NM. The second low will push through AZ Friday morning, keeping southwest flow aloft poised over NM. This will help to continually invigorate the forcing needed to keep storms firing out east Friday. The disturbance passes into NM Friday night, stalling out, and keeping storms in play Saturday across much of northern and eastern NM. The exact trajectory of this low will have a great impact on storm coverage and intensity over the weekend. && .AVIATION... (00Z TAFS) Issued at 523 PM MDT Sun May 28 2023 Scattered to isolated showers and thunderstorms on the far eastern plains will track east of NM around sunset. Tonight into Monday morning, areas of low clouds and perhaps some fog are expected across the far eastern plains with MVFR conditions. With much drier air moving in on Monday, and a ridge of high pressure building northward over the forecast area, any showers and thunderstorms will be isolated and favor the area from the Sangre de Cristo Mountains eastward during the afternoon until sunset. && .FIRE WEATHER... Issued at 237 PM MDT Sun May 28 2023 Despite low level moisture pushing back to the Rio Grande Valley Saturday night, drier air aloft has been making progress into central NM and considerably limiting storm development this afternoon compared to previous days. Showers and storms will be confined Monday and Tuesday to mainly northeast and far eastern NM as an upper ridge builds over the region. Localized elevated to near critical conditions are possible Monday and Tuesday west of the Rio Grande Valley and where an isolated high based shower or storm could develop Tuesday. By Wednesday, low level moisture will begin to slosh more robustly back and forth, leading to more active showers and storms central and east for the rest of the week. However, critical conditions are possible through the Middle Rio Grande Valley Wednesday afternoon where stronger winds ahead of an approaching trough are forecast to combine with persistent dry conditions. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 45 85 46 84 / 0 0 0 0 Dulce........................... 37 80 37 79 / 0 0 0 0 Cuba............................ 44 80 46 79 / 0 0 0 5 Gallup.......................... 38 81 41 80 / 0 0 0 0 El Morro........................ 40 78 42 77 / 0 0 0 5 Grants.......................... 41 83 41 82 / 0 0 0 5 Quemado......................... 43 81 45 79 / 0 0 0 0 Magdalena....................... 49 82 51 81 / 0 0 0 10 Datil........................... 44 79 46 78 / 0 0 0 5 Reserve......................... 43 83 44 82 / 0 0 0 0 Glenwood........................ 52 87 53 85 / 0 0 0 0 Chama........................... 36 74 37 72 / 0 0 0 5 Los Alamos...................... 48 79 50 77 / 0 0 0 5 Pecos........................... 45 79 48 79 / 0 5 0 10 Cerro/Questa.................... 37 74 37 73 / 0 5 0 20 Red River....................... 32 71 34 68 / 0 10 5 20 Angel Fire...................... 26 70 28 70 / 0 10 5 20 Taos............................ 38 80 40 79 / 0 5 0 10 Mora............................ 41 76 44 75 / 0 10 0 20 Espanola........................ 40 84 42 85 / 0 0 0 5 Santa Fe........................ 47 80 50 80 / 0 0 0 5 Santa Fe Airport................ 46 83 48 84 / 0 0 0 0 Albuquerque Foothills........... 54 84 57 85 / 0 0 0 0 Albuquerque Heights............. 55 86 57 86 / 0 0 0 0 Albuquerque Valley.............. 48 87 51 89 / 0 0 0 0 Albuquerque West Mesa........... 53 86 56 87 / 0 0 0 0 Belen........................... 54 90 56 89 / 0 0 0 0 Bernalillo...................... 51 87 53 88 / 0 0 0 0 Bosque Farms.................... 50 89 52 89 / 0 0 0 0 Corrales........................ 52 87 55 88 / 0 0 0 0 Los Lunas....................... 53 89 54 89 / 0 0 0 0 Placitas........................ 51 84 53 85 / 0 0 0 0 Rio Rancho...................... 53 87 55 86 / 0 0 0 0 Socorro......................... 56 90 58 91 / 0 0 0 0 Sandia Park/Cedar Crest......... 48 79 50 79 / 0 0 0 5 Tijeras......................... 49 82 51 81 / 0 0 0 0 Edgewood........................ 46 82 48 81 / 0 0 0 5 Moriarty/Estancia............... 42 83 43 83 / 0 0 0 5 Clines Corners.................. 47 79 48 79 / 0 0 0 5 Mountainair..................... 48 81 49 82 / 0 0 0 0 Gran Quivira.................... 50 82 51 83 / 0 0 0 5 Carrizozo....................... 55 86 58 87 / 0 0 0 0 Ruidoso......................... 50 78 52 79 / 0 0 0 5 Capulin......................... 46 76 48 77 / 5 20 10 30 Raton........................... 44 81 45 81 / 5 20 10 20 Springer........................ 42 80 45 82 / 5 10 0 20 Las Vegas....................... 42 79 45 80 / 0 10 0 10 Clayton......................... 52 81 54 83 / 20 20 10 20 Roy............................. 47 79 49 80 / 10 10 0 20 Conchas......................... 49 80 50 88 / 5 5 0 5 Santa Rosa...................... 50 85 52 86 / 0 0 0 5 Tucumcari....................... 53 84 55 87 / 10 5 0 5 Clovis.......................... 54 83 55 88 / 20 5 0 5 Portales........................ 55 85 56 90 / 20 5 0 0 Fort Sumner..................... 54 87 56 91 / 5 0 0 5 Roswell......................... 58 94 60 96 / 5 0 0 0 Picacho......................... 53 87 55 88 / 0 0 0 5 Elk............................. 52 83 53 85 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...99 LONG TERM....12 AVIATION...44
In the hours before
Special weather statement, May 28, 3:35 PM MDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
335 PM MDT Sun May 28 2023
NMZ227-228-230-282200-
Far Northeast Highlands-Union County-Johnson and Bartlett Mesas
Including Raton Pass-
335 PM MDT Sun May 28 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL UNION
AND SOUTHEASTERN COLFAX COUNTIES THROUGH 400 PM MDT...
At 335 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farley, or 25 miles east of Springer, moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gladstone and Farley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3648 10386 3620 10388 3624 10423 3645 10422
TIME...MOT...LOC 2135Z 271DEG 6KT 3634 10414
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MA/BBSpecial weather statement, May 28, 3:46 PM MDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
346 PM MDT Sun May 28 2023
NMZ233-237-282215-
Guadalupe County-De Baca County-
346 PM MDT Sun May 28 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL DE BACA AND
EAST CENTRAL GUADALUPE COUNTIES THROUGH 415 PM MDT...
At 345 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sumner Lake, or 8 miles northwest of Fort Sumner, moving east at 5
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Sumner, Yeso, Sumner Lake State Park and Sumner Lake.
This includes Highway 60 between Mile Markers 306 and 337.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Boaters should move to safe shelter now!
&&
LAT...LON 3423 10453 3454 10466 3483 10429 3442 10407
TIME...MOT...LOC 2145Z 253DEG 5KT 3455 10436
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MA/AMSpecial weather statement, May 28, 4:15 PM MDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
415 PM MDT Sun May 28 2023
NMZ233-234-237-282300-
Guadalupe County-Quay County-De Baca County-
415 PM MDT Sun May 28 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN DE BACA,
SOUTHWESTERN QUAY AND EAST CENTRAL GUADALUPE COUNTIES THROUGH 500 PM
MDT...
At 414 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northeast of Sumner Lake State Park to
near Fort Sumner to 16 miles southeast of Yeso. Movement was east at
15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fort Sumner and Taiban.
This includes Highway 60 between Mile Markers 318 and 342.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3485 10388 3439 10401 3401 10420 3411 10468
3444 10441 3469 10434 3477 10435 3480 10424
TIME...MOT...LOC 2214Z 280DEG 12KT 3467 10424 3444 10428 3426 10443
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
MA/DCSpecial weather statement, May 28, 4:26 PM MDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
426 PM MDT Sun May 28 2023
NMZ228-230-231-282300-
Far Northeast Highlands-Harding County-Union County-
426 PM MDT Sun May 28 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
HARDING, WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES THROUGH
500 PM MDT...
At 425 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gladstone, or 32 miles north of Mosquero, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gladstone and Yates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
LAT...LON 3625 10412 3638 10393 3634 10349 3600 10386
TIME...MOT...LOC 2225Z 327DEG 10KT 3624 10399
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MA/DCSpecial weather statement, May 28, 5:14 PM MDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
514 PM MDT Sun May 28 2023
NMZ234>236-282345-
Roosevelt County-Curry County-Quay County-
514 PM MDT Sun May 28 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN
ROOSEVELT, SOUTH CENTRAL QUAY AND SOUTHWESTERN CURRY COUNTIES THROUGH
545 PM MDT...
At 514 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near House to 8 miles southeast of Tolar.
Movement was east southeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Melrose, Floyd, House, Saint Vrain and Mcalister.
This includes Highway 60 between Mile Markers 346 and 374.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3472 10345 3421 10342 3429 10393 3474 10393
TIME...MOT...LOC 2314Z 299DEG 17KT 3460 10385 3434 10385
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MA/DCSpecial weather statement, May 28, 6:14 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
614 PM MDT Sun May 28 2023
NMZ235-236-290045-
Roosevelt County-Curry County-
614 PM MDT Sun May 28 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CENTRAL ROOSEVELT AND
SOUTHERN CURRY COUNTIES THROUGH 645 PM MDT...
At 613 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ranchvale to 11 miles north of Elida.
Movement was east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clovis, Portales, Texico, Melrose, Floyd, Saint Vrain, Cannon Air
Force Base, Ranchvale, Arch and Oasis State Park.
This includes Highway 60 between Mile Markers 363 and 397.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
&&
LAT...LON 3408 10305 3396 10379 3435 10368 3464 10352
3473 10304
TIME...MOT...LOC 0013Z 253DEG 24KT 3454 10338 3410 10363
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MA/DCThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:03 PM MDT | Areal Flood Advisory | ABQ | De Baca, Roosevelt | 117 min |
| May 28, 6:12 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 63 min |
| May 28, 6:14 PM MDT | Special Weather Statement | ABQ | Curry, Roosevelt | 31 min |
| May 28, 6:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 57 min |
| May 28, 6:29 PM MDT | Tornado Warning | ABQ | Chaves, Roosevelt | 31 min |
| May 28, 6:35 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 40 min |
| May 28, 6:47 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 31 min |
| May 28, 7:01 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 29 min |
| May 28, 7:05 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 115 min |
| May 28, 7:28 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 2 hr |
| May 29, 1:46 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Sandoval, Socorro, Valencia | 14 hr |
| May 29, 2:25 PM MDT | Special Weather Statement | ABQ | Colfax | 35 min |
| May 29, 2:30 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| May 29, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 25 min |
| May 29, 5:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 29, 5:43 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 47 min |
Nearby
Tornado Warnings in New Mexico, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.